Sh:455

Bib entry
@article{Sh:455,
 author = {Kojman, Menachem and Shelah, Saharon},
 title = {{Universal abelian groups}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {92},
 number = {1-3},
 year = {1995},
 pages = {113--124},
 issn = {0021-2172},
 doi = {10.1007/BF02762072},
 mrclass = {20K10 (03E05 03E75 20A15 20K20)},
 mrnumber = {1357747},
 mrreviewer = {O. V. Belegradek},
 doi = {10.1007/BF02762072},
 note = {\href{https://arxiv.org/abs/math/9409207}{arXiv: math/9409207}},
 arxiv_number = {math/9409207}
}